# SDR CALA2024090302347

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 82,716 hours, 32,435 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337062220600
- Condition: Damaged
- Location: Lh Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG DOOR FWD HINGE AND ACTUATOR FITTING HOLES FOUND WITH SHEARED FASTENERS. REVISION OF ECRA 5330-07326 ON OR BEFORE 23-AUG-25. CARIED TO ACCOMPLISH A PERMANENT REPAIR ON THE LH MLG DOOR ACTUATOR FITTING REPAIRED HOLES L3 & L9 PER PART 3 OF THE LATEST OK TO CARRY PER ECRA 5330-07326, ACCOMPLISH A PERMANENT REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT ON THE LH MLG DOOR ACTUATOR FITTING REPAIRED HOLES L3 & L9 PER PART 3 OF THE LATEST REVISION OF ECRA 5330-07326 ON OR BEFORE 23-AUG-25. INTERIM REPAIR HAS BEEN ACCOMPLISHED AT HOLES L3 AND L9 PER PART REVIEWED 1 OF ECRA 5330-07326 WITHOUT DEVIATIONS. ORIGINAL DISCREPANCY FOUND ON LCQ NR 9296214 AND 9296238.
